# SDR REXA2022042700745

- Difficulty date: April 7, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670323101
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WATER WASTE SERVICE DOOR SURROUND DIAPHRAGM CORRODED JUST AFT OF FS 379.00, STR 23R. - REPLACED ANGLE P/N: SH670-32310-1 IAW CRJ-900 SRMS 51-40-11-001-001-A01 & 51-42-06-001-001-A01. REPAIRED DISCREPANT AREA IAW ENDEAVOR EA CRJ953-13159 REV IR DATED 3-24-2022
